# SDR 2008UALA05890

- Difficulty date: September 25, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 50,423 hours, 9,434 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOP.  REPLACED GENERATOR.  OPS CHECK GOOD.
